Idealization and Theorems of D. D. Anderson II

Author: Ali Majid  

Publisher: Taylor & Francis Ltd

ISSN: 0092-7872

Source: Communications in Algebra, Vol.35, Iss.9, 2007-09, pp. : 2767-2792

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In our recent work we investigated Anderson's theorems and gave a treatment of certain aspects of multiplication modules and cancellation-like modules via idealization. The purpose of this work is to continue our study and develop the tool of idealization of modules, particularly in the context of flat modules.